# SDR CALA9701789

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34838
- Make and model: Doug DC-9-82
- Aircraft serial: 49634
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Part number: 3913359545
- Condition: Worn
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT TAILCONE RELEASE CABLE WAS FOUND WORN AND FRAYED WHERE IT PASSES OVER UPPER MOST PULLEY.  THE CABLE WAS REPLACED AND THE TAILCONE WAS RIGGED IAW MM 53-53-00.
